Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 56, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 27, 2016, 5:52 PM CDT for 6 counties in Missouri. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2016, 5:52 PM CDT (22:52 UTC)
- Expired
- Apr 27, 2016, 6:30 PM CDT
- In force
- 38 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Grundy County, MO, Harrison County, MO, Linn County, MO, Mercer County, MO, Putnam County, MO, Sullivan County, MO
The radar
The Des Moines radar (KDMX), 166 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 2:33 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 10.9 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 960 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 215 m²/s²
- 0-3 km storm-relative helicity
- 227 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
406
WUUS53 KEAX 272252
SVREAX
MOC079-081-115-129-171-211-272330-
/O.NEW.KEAX.SV.W.0056.160427T2252Z-160427T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
552 PM CDT WED APR 27 2016
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MERCER COUNTY IN NORTH CENTRAL MISSOURI...
WESTERN SULLIVAN COUNTY IN NORTH CENTRAL MISSOURI...
EASTERN HARRISON COUNTY IN NORTH CENTRAL MISSOURI...
WESTERN PUTNAM COUNTY IN NORTH CENTRAL MISSOURI...
GRUNDY COUNTY IN NORTH CENTRAL MISSOURI...
NORTHWESTERN LINN COUNTY IN NORTH CENTRAL MISSOURI...
* UNTIL 630 PM CDT
* AT 552 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF LAMONI TO 7 MILES WEST OF
SPICKARD TO 6 MILES EAST OF JAMESPORT...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TRENTON...MILAN...PRINCETON...MERCER...CAINSVILLE...BROWNING...SPICKARD...
GALT...LAREDO...NEWTOWN...HUMPHREYS...MOUNT MORIAH...LUCERNE...TINDALL...
BRIMSON...HARRIS...POWERSVILLE...PLEASANTON...OSGOOD AND SOUTH
LINEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
MISSOURI.
LAT...LON 4038 9313 3997 9308 3996 9374 4010 9377
4013 9376 4013 9378 4024 9380 4058 9392
4058 9320
TIME...MOT...LOC 2252Z 254DEG 27KT 4056 9385 4026 9374 3996 9368
HAIL...1.00IN
WIND...60MPH
$$
HAWBLITZEL2 follow-up statements
743
WWUS53 KEAX 272319
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
619 PM CDT WED APR 27 2016
MOC081-272328-
/O.CAN.KEAX.SV.W.0056.000000T0000Z-160427T2330Z/
HARRISON MO-
619 PM CDT WED APR 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HARRISON COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4038 9313 3997 9308 3996 9363 4024 9366
4054 9378 4058 9377 4058 9320
TIME...MOT...LOC 2318Z 257DEG 27KT 4057 9361 4027 9350 3997 9344
$$
MOC079-115-129-171-211-272330-
/O.CON.KEAX.SV.W.0056.000000T0000Z-160427T2330Z/
MERCER MO-SULLIVAN MO-PUTNAM MO-GRUNDY MO-LINN MO-
619 PM CDT WED APR 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR MERCER...WESTERN SULLIVAN...WESTERN PUTNAM...GRUNDY AND
NORTHWESTERN LINN COUNTIES...
AT 618 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MERCER TO NEAR SPICKARD TO 11 MILES SOUTH OF
GALT...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
TRENTON...MILAN...PRINCETON...MERCER...BROWNING...SPICKARD...GALT...LAREDO...
NEWTOWN...HUMPHREYS...LUCERNE...TINDALL...HARRIS...POWERSVILLE...
PLEASANTON...OSGOOD...SOUTH LINEVILLE...MILL GROVE...MODENA AND REGER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
MISSOURI.
LAT...LON 4038 9313 3997 9308 3996 9363 4024 9366
4054 9378 4058 9377 4058 9320
TIME...MOT...LOC 2318Z 257DEG 27KT 4057 9361 4027 9350 3997 9344
HAIL...1.00IN
WIND...60MPH
$$
HAWBLITZEL485
WWUS53 KEAX 272327
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
627 PM CDT WED APR 27 2016
MOC079-115-129-171-211-272337-
/O.EXP.KEAX.SV.W.0056.000000T0000Z-160427T2330Z/
MERCER MO-SULLIVAN MO-PUTNAM MO-GRUNDY MO-LINN MO-
627 PM CDT WED APR 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR MERCER...WESTERN SULLIVAN...
WESTERN PUTNAM...GRUNDY AND NORTHWESTERN LINN COUNTIES WILL EXPIRE AT
630 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
MISSOURI.
LAT...LON 4038 9313 3997 9308 3996 9363 4024 9366
4054 9378 4058 9377 4058 9320
TIME...MOT...LOC 2323Z 254DEG 27KT 4057 9361 4027 9350 3997 9344
$$
HAWBLITZELWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 3:15 PM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Apr 27, 3:15 PM CDT, 2 hours 37 minutes before
Area Forecast Discussion National Weather Service Kansas City/Pleasant Hill MO 315 PM CDT WED APR 27 2016 .Discussion... Issued at 315 PM CDT WED APR 27 2016 Another evening of active weather looks to be in store for parts of northeast Kansas and northern Missouri tonight as our active pattern looks to continue through the weekend into next week. For the rest of the afternoon and evening hours...our weather will be dominated by a trough swinging northeast across the Central Plains. As the trough lifts across the northwest corner of Missouri the cold air swinging in aloft, and general accent along a front advancing into northwest Missouri, have sparked thunderstorms along the front. Storms moving off the front are heading north-northeast but with the whole trough shifting northeast the front, and associated storms, have already begun to move through northeast Kansas into far northwest Missouri. The storms along this boundary are expected to mostly affect areas along and north of I-35 from Kansas City north to the Iowa border, but there will be a secondary potential for storms farther east late this afternoon and evening as the trough moves a little farther east and helps focus a bit more moisture convergence across a warm front draped across northeast Missouri. Storms moving into northwest Missouri currently are working in an environment with MLCAPE values in the 1000+ J/KG range with Effective Bulk shear gradient of 30 to 40 knots. Add in low LCL height's with the cold core of the trough swinging in aloft, and you have the recipe for low topped severe thunderstorms with hail, wind and isolated tornadoes all possible. That said, the tornado threat itself looks best in north central to far northeast Missouri as you move north of a line from Bethany to Moberly MO where surface winds are backed north of the warm front. Additionally, precipitable weather values continued to run rather high, so any storm that occurs this afternoon or this evening will likely produce torrential rain. Thursday and through the weekend...With the trough moving to our northeast this evening, dragging a cold front across the region, temperatures will be cooler in the days ahead, but given the time of year saying it's going to be cooler is really just saying it's going to be rather nice through the weekend into next week with highs in the 60s to low 70s and lows in the 40s and 50s. However, along with eh cooler temperatures will come some potential for rain and thunderstorms again starting Friday as another trough, currently making landfall across California, will swing across the Central Plains bringing another few days with storm chances. However, today's trough and the cool air it is leaving behind is currently expected to keep the more active or severe thunderstorm activity located in areas well to our south. So, while we expected to get wet this weekend the severe potential is not looking good. And, because it's Spring, there looks to be another potential for storms as we reach Tuesday or Wednesday of next week. Though, the mid-range and ensemble singles for this are looking a bit iffy this far out, so confidence in when and or if precipitation return by the middle of next week is a little low. && .Aviation...(For the 18Z TAFS through 18Z Thursday Afternoon) Issued at 1237 PM CDT WED APR 27 2016 A combination of VFR and MVFR conditions are prevailing across the west Missouri terminals early this afternoon. The cloud cover is expected to fill in bringing MVFR CIGs to all sites by 21Z along with the threat for showers for a few hours. The KSTJ terminal, a bit farther north, will also carry a TEMPO group for some thunderstorms that could develop. Otherwise, once the vicinity storms move out MVFR clouds will dominate of the reminder of the night into Thursday morning with winds veering to the west late this afternoon and into tonight. && .EAX Watches/Warnings/Advisories... KS...None. MO...None. && Discussion...Cutter Aviation...Cutter
Hazardous weather outlook, Apr 27, 5:09 AM CDT, 12 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 509 AM CDT WED APR 27 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-281015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 509 AM CDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER MOST OF THE REGION THIS AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SEVERAL PERIODS OF THUNDERSTORMS ARE LIKELY FRIDAY THROUGH SUNDAY. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, Apr 27, 4:42 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
442 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HAIL LATHROP 39.55N 94.33W
04/27/2016 E1.75 INCH CLINTON MO TRAINED SPOTTER
&&
JLEIGHTOLocal storm report, Apr 27, 4:48 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
448 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL AMITY 39.87N 94.43W
04/27/2016 E1.00 INCH DEKALB MO TRAINED SPOTTER
&&
LAFLINLocal storm report, Apr 27, 4:53 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
453 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM TORNADO 8 NE CAMERON 39.82N 94.13W
04/27/2016 DAVIESS MO EMERGENCY MNGR
&&
LAFLINLocal storm report, Apr 27, 4:58 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
458 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND GST 1 N CAMERON 39.75N 94.24W
04/27/2016 E70 MPH DEKALB MO EMERGENCY MNGR
&&
LAFLINLocal storm report, Apr 27, 5:33 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
533 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL LAWSON 39.44N 94.20W
04/27/2016 M2.00 INCH RAY MO TRAINED SPOTTER
&&
LAFLINLocal storm report, Apr 27, 5:41 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
541 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM HAIL MAYVIEW 39.05N 93.83W
04/27/2016 E1.00 INCH LAFAYETTE MO TRAINED SPOTTER
&&
JLEIGHTOThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:50 PM CDT | River Flood Warning | EAX | Andrew, Nodaway | 63 hr |
| Apr 26, 7:50 PM CDT | River Flood Warning | EAX | Andrew, Buchanan | 3 days |
| Apr 26, 7:50 PM CDT | River Flood Warning | EAX | Atchison, Holt | 70 hr |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Andrew, Buchanan | 12 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Buchanan, Platte | 6 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 9 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 20 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 21 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 21 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 8 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Cooper, Howard | 5 days |
| Apr 26, 8:59 PM CDT | Special Weather Statement | EAX | Gentry | 31 min |
| Apr 26, 9:55 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 35 min |
| Apr 26, 9:57 PM CDT | River Flood Warning | EAX | Cooper | 37 hr |
| Apr 26, 10:13 PM CDT | Flash Flood Warning | EAX | Platte | 6 hr |
| Apr 26, 10:25 PM CDT | Flash Flood Warning | EAX | Holt | 6 hr |
| Apr 26, 10:29 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Clay, Jackson, Platte, Ray | 46 min |
| Apr 26, 10:42 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Johnson | 33 min |
| Apr 26, 10:46 PM CDT | Tornado Warning | EAX | Cass | 18 min |
| Apr 26, 10:56 PM CDT | Flash Flood Warning | EAX | Clay, Jackson, Platte | 6 hr |
| Apr 26, 11:03 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Clay, Henry, Jackson, Johnson and 2 more | 24 min |
| Apr 26, 11:33 PM CDT | River Flood Warning | EAX | Jackson | 29 hr |
| Apr 27, 12:16 AM CDT | River Flood Warning | EAX | Clay, Platte | 27 hr |
| Apr 27, 12:17 AM CDT | Special Weather Statement | EAX | Bates | 28 min |
| Apr 27, 12:44 AM CDT | Special Weather Statement | EAX | St. Clair | 46 min |
| Apr 27, 1:21 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 45 hr |
| Apr 27, 1:21 AM CDT | River Flood Warning | EAX | Cooper, Saline | 4 days |
| Apr 27, 3:15 AM CDT | River Flood Warning | EAX | Clay, Ray | 32 hr |
| Apr 27, 4:29 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 40 hr |
| Apr 27, 5:05 AM CDT | Areal Flood Warning | EAX | Andrew, Buchanan, Clay, Clinton, DeKalb, Holt and 2 more | 18 hr |
| Apr 27, 6:27 AM CDT | River Flood Warning | EAX | Ray | 44 hr |
| Apr 27, 7:40 AM CDT | Areal Flood Warning | EAX | Caldwell, Clay, Clinton, Daviess, DeKalb, Jackson and 1 more | 3 hr |
| Apr 27, 7:49 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 55 hr |
| Apr 27, 10:21 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 60 hr |
| Apr 27, 10:21 AM CDT | River Flood Warning | EAX | Daviess, Livingston | 3 days |
| Apr 27, 10:21 AM CDT | River Flood Warning | EAX | Linn, Livingston | 4 days |
| Apr 27, 10:21 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 5 days |
| Apr 27, 10:21 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 3 days |
| Apr 27, 10:32 AM CDT | Areal Flood Warning | EAX | Caldwell, Clay, Clinton, Daviess, DeKalb, Jackson and 1 more | 12 hr |
| Apr 27, 2:08 PM CDT | Special Weather Statement | EAX | Atchison | 37 min |
| Apr 27, 2:10 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 35 min |
| Apr 27, 3:00 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 15 min |
| Apr 27, 3:02 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 43 min |
| Apr 27, 3:15 PM CDT | Severe Thunderstorm Warning | EAX | Holt | 29 min |
| Apr 27, 3:19 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 41 min |
| Apr 27, 3:33 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 27 min |
| Apr 27, 3:35 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clay, Clinton | 40 min |
| Apr 27, 3:38 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Holt | 37 min |
| Apr 27, 3:45 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway, Worth | 30 min |
| Apr 27, 3:53 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Clinton, DeKalb | 39 min |
| Apr 27, 3:58 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Platte | 47 min |
| Apr 27, 4:09 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clinton, DeKalb, Platte | 36 min |
| Apr 27, 4:10 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Gentry | 35 min |
| Apr 27, 4:14 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton, Daviess, DeKalb | 46 min |
| Apr 27, 4:36 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Clinton, DeKalb, Gentry | 39 min |
| Apr 27, 4:38 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clay, Clinton, Daviess, DeKalb, Ray | 37 min |
| Apr 27, 4:51 PM CDT | Tornado Warning | EAX | Daviess | 24 min |
| Apr 27, 5:05 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Randolph | 26 min |
| Apr 27, 5:08 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb, Gentry, Harrison, Worth | 52 min |
| Apr 27, 5:12 PM CDT | Tornado Warning | EAX | Daviess | 33 min |
| Apr 27, 5:14 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Daviess, DeKalb, Grundy, Lafayette and 2 more | 46 min |
| Apr 27, 5:38 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette | 22 min |
| Apr 27, 5:53 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Lafayette, Linn, Livingston, Saline | 52 min |
| Apr 27, 5:57 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette, Saline | 48 min |
| Apr 27, 6:30 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn, Macon | 24 min |
| Apr 27, 6:43 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Saline | 47 min |
| Apr 27, 6:53 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Sullivan | 52 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.